Jacek Banasiak
Jacek Banasiak
Verifierad e-postadress på up.ac.za - Startsida
Titel
Citeras av
Citeras av
År
Perturbations of positive semigroups with applications
J Banasiak, L Arlotti
Springer Science & Business Media, 2006
2732006
Methods of small parameter in mathematical biology
J Banasiak, M Lachowicz
Springer International Publishing, 2014
1012014
Singularly perturbed evolution equations with applications to kinetic theory
JR Mika, J Banasiak
World Scientific, 1995
871995
Singularly perturbed telegraph equations with applications in the random walk theory
J Banasiak, JR Mika
Journal of Applied Mathematics and Stochastic Analysis 11 (1), 9-28, 1998
821998
A generalization of Desch-Schappacher-Webb criteria for chaos
J Banasiak, M Moszynski
Discrete Contin. Dyn. Syst 12 (5), 959-972, 2005
642005
On an extension of the Kato-Voigt perturbation theorem for substochastic semigroups and its application
J Banasiak
Taiwanese Journal of Mathematics 5 (1), 169-191, 2001
592001
Coagulation, fragmentation and growth processes in a size structured population
J Banasiak, W Lamb
Discrete and Continuous Dynamical Systems-Series B 11 (3), 563-585, 2009
522009
Strictly substochastic semigroups with application to conservative and shattering solutions to fragmentation equations with mass loss
L Arlotti, J Banasiak
Journal of mathematical analysis and applications 293 (2), 693-720, 2004
512004
Chaotic behavior of semigroups related to the process of gene amplification–deamplification with cell proliferation
J Banasiak, M Lachowicz, M Moszyński
Mathematical biosciences 206 (2), 200-215, 2007
432007
Topological chaos for birth-and-death-type models with proliferation
J Banasiak, M LACHOWICZ
Mathematical Models and Methods in Applied Sciences 12 (06), 755-775, 2002
422002
On mixed boundary value problems of Dirichlet oblique-derivative type in plane domains with piecewise differentiable boundary
J Banasiak, GF Roach
Journal of differential equations 79 (1), 111-131, 1989
421989
Asynchronous exponential growth of a general structured population model
J Banasiak, K Pichór, R Rudnicki
Acta applicandae mathematicae 119 (1), 149-166, 2012
412012
On the application of substochastic semigroup theory to fragmentation models with mass loss
J Banasiak, W Lamb
Journal of mathematical analysis and applications 284 (1), 9-30, 2003
382003
Chaos for a class of linear kinetic models
J Banasiak, M Lachowicz
Comptes Rendus de l'Académie des Sciences-Series IIB-Mechanics 329 (6), 439-444, 2001
372001
On a non‐uniqueness in fragmentation models
J Banasiak
Mathematical methods in the applied sciences 25 (7), 541-556, 2002
362002
Analytic fragmentation semigroups and continuous coagulation–fragmentation equations with unbounded rates
J Banasiak, W Lamb
Journal of Mathematical Analysis and Applications 391 (1), 312-322, 2012
352012
Global strict solutions to continuous coagulation–fragmentation equations with strong fragmentation
J Banasiak, W Lamb
Proceedings of the Royal Society of Edinburgh: Section A Mathematics 141 (03 …, 2011
352011
Dynamics of birth-and-death processes with proliferation-stability and chaos
J Banasiak, M Moszyński
Discrete & Continuous Dynamical Systems-A 29 (1), 67, 2011
352011
Mathematical properties of inelastic scattering models in linear kinetic theory
J BANASIAK
Mathematical Models and Methods in Applied Sciences 10 (02), 163-186, 2000
352000
Conservative and shattering solutions for some classes of fragmentation models
J Banasiak
Mathematical Models and Methods in Applied Sciences 14 (04), 483-501, 2004
342004
Systemet kan inte utföra åtgärden just nu. Försök igen senare.
Artiklar 1–20